# SDR AALA202412306039

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 67,153 hours, 39,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RH DOOR ASSIST BOTTLE PRESSURE REQUIRES SERVICING. MAINTENANCE SERVICED AFT RH DOOR DAMPER PRESSURE PER AMM 52-10-00.
